| Model Number |
8637-20 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Additional information was received from the healthcare provider (hcp) via the company representative (rep) reporting that they went up with the office to rescan the pump just after getting off of the phone with technical services.When they reinterrogated the pump and checked the logs the motor had recovered.The recovery was on september 2nd and it showed up on the logs as soon as we reinterrogated right after hanging up with technical services.The office scanned the pump with their tablet so the company rep did not have access to the report, but pain management clinic had the report as they were the ones that interrogated the tablet both times.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.